# SDR 96ZZZM1305

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 6226342022
- Condition: Failed
- Location: Rt Cockpit
- Component: Collins
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 5751 - MIA - PILOT REPORT, FIRST OFFICERS ADI WENT BLANK AND SMOKE WAS SMELLED IN THE COCKPIT.  REMOVED AND REPLACED FIRST OFFICERS ADI.  (M)
